# SDR P2EA00120

- Difficulty date: April 14, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N912MR
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND L1 DOOR SKIN DENTED BETWEEN NR 8 BEAM AND BOTTOM.  REPAIRED L1 DOOR BETWEEN NR 8 BEAM AND BOTTOM AND FROM BS 339 TO BS 348 IAW SRM 52-00-3 FIG 6.  (M)
